Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
русский | english
Публикаций на странице:    Page: 1 2
2020 year
Authors: Positselski L.

Flat commutative ring epimorphisms of almost Krull dimension zero. Electronic preprint arXiv:2009.03389 [math.AC], 17 pp.
Go to publication

2020 year
Authors: Positselski L.

An explicit construction of complete cotorsion pairs in the relative context. Electronic preprint arXiv:2006.01778 [math.RA], 52 pp.
Go to publication

2020 year
Authors: Positselski L., Schnürer O.

The inclusion of small modules into big ones: Is it fully faithful on unbounded derived categories? Electronic preprint arXiv:2003.11261 [math.CT], 23 pp.
Go to publication

2020 year
Authors: Positselski L.

Remarks on derived complete modules and complexes. Electronic preprint arXiv:2002.12331 [math.AC], 34 pp.
Go to publication

2020 year
Authors: Lieberman M., Positselski L., Rosický J., Vasey S.

Cofibrant generation of pure monomorphisms. Journal of Algebra 560 (2020), p.1297-1310.
Go to publication

2020 year
Authors: Bazzoni S., Positselski L., Šťovíček J.

Projective covers of flat contramodules. Electronic preprint arXiv:1911.11720 [math.RA], 29 pp.
Go to publication

2020 year
Authors: Positselski L.

Relative nonhomogeneous Koszul duality. Electronic preprint arXiv:1911.07402 [math.RA], 195 pp.
Go to publication

2020 year
Authors: Positselski L., Šťovíček J.

Topologically semisimple and topologically perfect topological rings. Electronic preprint arXiv:1909.12203 [math.CT], 66 pp.
Go to publication

2020 year
Authors: Bazzoni S., Positselski L.

Covers and direct limits: A contramodule-based approach. Electronic preprint arXiv:1907.05537 [math.CT], 58 pp.
Go to publication

2020 year
Authors: Bazzoni S., Positselski L.

Matlis category equivalences for a ring epimorphism. Journ. of Pure and Appl. Algebra 224 #10 (2020), 106398, 25 pp.
Go to publication

2020 year
Authors: Positselski L.

Flat ring epimorphisms of countable type. Glasgow Math. Journ. 62 (2020), #2, p.383-439.
Go to publication

2020 year
Authors: Positselski L.

Contramodules over pro-perfect topological rings. Electronic preprint arXiv:1807.10671 [math.CT], 51 pp.
Go to publication

2020 year
Authors: Positselski L., Slávik A.

Flat morphisms of finite presentation are very flat. Annali di Matematica Pura ed Applicata 199 (2020), #3, p.875-924.
Go to publication

2020 year
Authors: Positselski L.

Pseudo-dualizing complexes and pseudo-derived categories. Rendiconti Seminario Matematico Univ. Padova 143 (2020), p.153-225.
Go to publication

2020 year
Authors: Positselski L.

Smooth duality and co-contra correspondence. Journ. of Lie Theory 30 (2020), #1, p.85-144.
Go to publication

2019 year
Authors: Positselski L.

Pseudo-dualizing complexes of bicomodules and pairs of t-structures. Electronic preprint arXiv:1907.03364 [math.CT], 41 pp.
Go to publication

2019 year
Authors: Hrbek M., Positselski L., Slávik A.

Countably generated flat modules are quite flat. Electronic preprint arXiv:1907.00356 [math.AC], 17 pp. Accepted by Journal of Commutative Algebra.
Go to publication

2019 year
Authors: Adámek J., Brooke-Taylor A., Campion T., Positselski L., Rosický J.

Colimit-dense subcategories. Commentationes Mathematicae Universitatis Carolinae 60 (2019), #4, p.447-462.
Go to publication

2019 year
Authors: Positselski L., Šťovíček J.

Exactness of direct limits for abelian categories with an injective cogenerator. Journ. of Pure and Appl. Algebra 223 (2019), #8, p.3330-3340.
Go to publication

2019 year
Authors: Bazzoni S., Positselski L.

S-almost perfect commutative rings. Journ. of Algebra 532 (2019), p.323-356.
Go to publication

2019 year
Authors: Positselski L., Šťovíček J.

Infinity-tilting theory. Pacific Journ. of Math. 301 (2019), #1, p.297-334.
Go to publication

2019 year
Authors: Positselski L., Šťovíček J.

The tilting-cotilting correspondence. Electronic preprint arXiv:1710.02230 [math.CT], 69 pp. Accepted by IMRN.
Go to publication

2019 year
Authors: Positselski L., Slávik A.

On strongly flat and weakly cotorsion modules. Math. Zeitschrift 291 (2019), #3-4, p.831-875.
Go to publication

2019 year
Authors: Positselski L.

Contramodules. Electronic preprint arXiv:1503.00991 [math.CT], 93 pp.
Go to publication

2019 year
Authors: Positselski L.

Weakly curved A-infinity algebras over a topological local ring. Mémoires de la Société Mathématique de France 159 (2018), vi+206 pp.
Go to publication

2018 year
Authors: Positselski L., Rosický J.

Nearly locally presentable categories. Theory and Appl. of Categories 33 (2018), #10, p.253-264.
Go to publication

2018 year
Authors: Positselski L.

Abelian right perpendicular subcategories in module categories. Electronic preprint arXiv:1705.04960 [math.CT], 57 pp.
Go to publication

2018 year
Authors: Positselski L.

Dedualizing complexes of bicomodules and MGM duality over coalgebras. Algebras and Represent. Theory 21 (2018), #4, p.737-767.
Go to publication

2018 year
Authors: Positselski L.

Triangulated Matlis equivalence. Journ. of Algebra and its Appl. 17 #4 (2018), 1850067, 44 pp.
Go to publication

2018 year
Authors: Positselski L.

Categorical Bockstein sequences. Appl. Categor. Struct. 26 (2018), #6, p.1211-1263.
Go to publication

2017 year
Authors: Positselski L.

Contraadjusted modules, contramodules, and reduced cotorsion modules. Moscow Math. Journal 17 (2017), #3, p.385-455.
Go to publication

2017 year
Authors: Positselski L., Rosický J.

Covers, envelopes, and cotorsion theories in locally presentable abelian categories and contramodule categories. Journ. of Algebra 483 (2017), p.83-128.
Go to publication

2017 year
Authors: Positselski L.

Koszulity of cohomology = K(pi,1)-ness + quasi-formality. Journ. of Algebra 483 (2017), p.188-229.
Go to publication

2017 year
Authors: Positselski L.

Coherent rings, fp-injective modules, dualizing complexes, and covariant Serre-Grothendieck duality. Selecta Math. New Ser. 23 (2017), #2, p.1279-1307.
Go to publication

2017 year
Authors: Positselski L.

Contraherent cosheaves. Electronic preprint arXiv:1209.2995 [math.CT], 257 pp.
Go to publication

2016 year
Authors: Positselski L.

Noncommutative Kummer theory. Electronic preprint arXiv:1606.03880 [math.KT], 7 pp.
Go to publication

2016 year
Authors: Positselski L.

Dedualizing complexes and MGM duality. Journ. of Pure and Appl. Algebra 220 (2016), #12, p.3866-3909.
Go to publication

2015 year
Authors: Efimov A.I., Positselski L.

Coherent analogues of matrix factorizations and relative singularity categories. Algebra and Number Theory 9 (2015), #5, p.1159-1292.
Go to publication

2015 year
Authors: Positselski L.

Artin-Tate motivic sheaves with finite coefficients over an algebraic variety. Proceedings of the London Math. Soc. 111 (2015), #6, p.1402-1430.
Go to publication

2014 year
Authors: Positselski L.

Galois cohomology of a number field is Koszul. Journ. of Number Theory 145 (2014), p.126-152.
Go to publication

2012 year
Authors: Polishchuk A., Positselski L.

Hochschild (co)homology of the second kind I. Transactions of the Amer. Math. Soc. 364 (2012), #10, p.5311-5368.
Go to publication

2012 year
Authors: Positselski L.

The algebra of closed forms in a disk is Koszul. Funct. Anal. Appl. 46 (2012), #3, p.218-224.
Go to publication

2011 year
Authors: Positselski L.

Mixed Artin-Tate motives with finite coefficients. Moscow Math. Journal 11 (2011), #2, p.317-402.
Go to publication

2011 year
Authors: Positselski L.

Two kinds of derived categories, Koszul duality, and comodule-contramodule correspondence. Memoirs of the Amer. Math. Soc. 212 (2011), #996, vi+133 pp.
Go to publication

2010 year
Authors: Positselski L.

Homological algebra of semimodules and semicontramodules: Semi-infinite homological algebra of associative algebraic structures. Appendix C in collaboration with D.Rumynin; Appendix D in collaboration with S.Arkhipov. Monografie Matematyczne, vol.70, Birkhauser/Springer Basel, 2010. xxiv+349 pp.
Go to publication

2010 year
Authors: Bezrukavnikov R., Positselski L.

On semi-infinite cohomology of finite-dimensional graded algebras. Compositio Math. 146 (2010), #2, p.480-496.
Go to publication

2006 year
Authors: Positselski L.

Galois cohomology of certain field extensions and the divisible case of Milnor-Kato conjecture. K-Theory 36 (2005), #1-2, p.33-50.
Go to publication

2005 year
Authors: Positselski L.

Koszul property and Bogomolov`s conjecture. Internat. Math. Research Notices 2005, #31, p.1901-1936.
Go to publication

2005 year
Authors: Polishchuk A., Positselski L.

Quadratic Algebras. University Lecture Series 37. American Mathematical Society, Providence, RI, 2005. xii+159 pp.
Go to publication

2002 year
Authors: Bezrukavnikov R., Braverman A., Positselski L.

Gluing of abelian categories and differential operators on the basic affine space. Journ. Inst. Math. Jussieu 1 (2002), #4, p. 543-557.
Go to publication

Публикаций на странице:    Page: 1 2
Search for publications of L. Positselski
Year of publication
from по
Author

Search phrase

Type of publication

Наличие в международных базах цитирования
Search in department

Date descending
Date ascending
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2020
About  |  Contacts  |  The old version of this site